# SDR WTAA950278

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120175
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Nh/N1 Ind
- Part number: SEDL0C29J
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SFO - TAKEOFF ABORTED WITHOUT INCIDENT.  NR 1 NH ANALOG AND DIGITAL INDICATION DISAGREEMENT REPORTED.  MAINTENANCE REPLACED NR 1 NH/N1 INDICATOR.  ALL INDICATIONS NORMAL DURING ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
